# SDR SIMA2018121106009

- Difficulty date: November 6, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXTERNAL FUSELAGE SKIN CRACKED AROUND RIVET FR-77 MARKED-C/A-COMPLETE:REPAIRED SKIN CRACK AT 1 LOCATION ON T HE RH EXTERNAL FUSELAGE SKIN AT FR77 IAW EMB 145 SRM 53-32-01 (ITEM 9) AND ETN-EM-53-194R1 AND ETN-EM-53-276R2. SEE TURNOVER FOR DETAILS
